# SDR ASOA2014102711513

- Difficulty date: September 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Door Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER ANGLE OF ATTACHMENT STRUCTURE FOR INNER DOOR LEVER.   REMOVED AND REPLACED THE ANGLE, IAW PJ162163, SRM 51-42-06-001-001-A01, AND SRM 51-40-11-001-001-A01.
